Mean unbiased medians, median unbiased means, and symmetric random walks (Corr: 97V6 p517)

Mattner, L. . Mathematical Methods of Statistics 1995. 4 :99-105

Locate this article in:

Bibtex

@article{CIS-128001,
  Author = {Mattner, L.},
  Title = {Mean unbiased medians, median unbiased means, and symmetric random walks (Corr: 97V6 p517)},
  Journal = {Mathematical Methods of Statistics},
  Volume = {4},
  Year = {1995},
  Pages = {99--105},
  Keywords = {Characteristic function, Edgeworth expansion}
}

Similar articles